Alert archive / Puerto Rico / Small Craft Advisories in 2016

Small Craft Advisory 18, NWS JSJ

June 1, 2016

NWS JSJ issued this small craft advisory at Jun 1, 2016, 12:26 PM CDT. It took effect at Jun 1, 2016, 7:00 PM CDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Jun 1, 2016, 12:26 PM CDT (17:26 UTC)
In effect from
Jun 1, 2016, 7:00 PM CDT
Expired
Jun 3, 2016, 7:00 PM CDT
In force
48 hr
Issued by
NWS JSJ

The text

As transmitted.

963 
WHCA72 TJSJ 011726
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
126 PM AST WED JUN 1 2016

...SEAS INCREASING OVERNIGHT...

.INCREASING WINDS OVER THE AREA ARE CAUSING A RISE IN SEAS OF
ABOUT 1 TO 2 FEET TONIGHT THROUGH FRIDAY.

AMZ710-020130-
/O.NEW.TJSJ.SC.Y.0018.160602T0000Z-160604T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
126 PM AST WED JUN 1 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
AST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST
FRIDAY. 

* WINDS...10 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SNELL
8 follow-up statements
504 
WHCA72 TJSJ 012125
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
525 PM AST WED JUN 1 2016

...SEAS INCREASING OVERNIGHT...

.INCREASING WINDS OVER THE AREA ARE CAUSING A RISE IN SEAS OF
ABOUT 1 TO 2 FEET TONIGHT THROUGH FRIDAY.

AMZ710-020530-
/O.CON.TJSJ.SC.Y.0018.160602T0000Z-160604T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
525 PM AST WED JUN 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST FRIDAY...

* WINDS...10 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
137 
WHCA72 TJSJ 020149
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
949 PM AST WED JUN 1 2016

AMZ710-021000-
/O.CON.TJSJ.SC.Y.0018.000000T0000Z-160604T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
949 PM AST WED JUN 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST FRIDAY...

* WINDS...10 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
880 
WHCA72 TJSJ 020846
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
ISSUED BY NATIONAL WEATHER SERVICE MIAMI FL
446 AM AST THU JUN 2 2016

AMZ710-021700-
/O.CON.TJSJ.SC.Y.0018.000000T0000Z-160604T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
446 AM AST THU JUN 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST FRIDAY...

* WINDS...10 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
698 
WHCA72 TJSJ 021406
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1006 AM AST THU JUN 2 2016

...SEAS CONTINUE AT 7 FEET IN NORTHEASTERN OUTER WATERS...

.WINDS HAVE GENERATED SEAS FROM THE EAST SOUTHEAST THAT EXCEED 7
FEET IN THE NORTHEASTERN OUTER ATLANTIC WATERS.

AMZ710-022215-
/O.CON.TJSJ.SC.Y.0018.000000T0000Z-160604T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
1006 AM AST THU JUN 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST FRIDAY...

* WINDS...10 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
060 
WHCA72 TJSJ 030137
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
937 PM AST THU JUN 2 2016

...SEAS CONTINUE AT 7 FEET ACROSS THE ATLANTIC OFFSHORE WATERS...

.WINDS HAVE GENERATED SEAS FROM THE EAST SOUTHEAST THAT EXCEED
7 FEET IN THE OUTER ATLANTIC WATERS.

AMZ710-030945-
/O.CON.TJSJ.SC.Y.0018.000000T0000Z-160604T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
937 PM AST THU JUN 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST FRIDAY...

* WINDS...10 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
668 
WHCA72 TJSJ 030827
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
427 AM AST FRI JUN 3 2016

...HAZARDOUS MARINE CONDITIONS CONTINUE ACROSS THE OFFSHORE
ATLANTIC WATERS...

.WINDS HAVE GENERATED SEAS FROM THE EAST SOUTHEAST THAT EXCEED
7 FEET IN THE OUTER ATLANTIC WATERS.

AMZ710-031630-
/O.CON.TJSJ.SC.Y.0018.000000T0000Z-160604T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
427 AM AST FRI JUN 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST TONIGHT...

* WINDS...AROUND 15 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
283 
WHCA72 TJSJ 031408
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1008 AM AST FRI JUN 3 2016

...HAZARDOUS MARINE CONDITIONS CONTINUE ACROSS THE OFFSHORE
ATLANTIC WATERS...

.WINDS HAVE GENERATED SEAS FROM THE EAST SOUTHEAST THAT EXCEED
7 FEET IN THE OUTER ATLANTIC WATERS.

AMZ710-032215-
/O.CON.TJSJ.SC.Y.0018.000000T0000Z-160604T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
1008 AM AST FRI JUN 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...AROUND 15 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
551 
WHCA72 TJSJ 032157
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
557 PM AST FRI JUN 3 2016

...HAZARDOUS MARINE CONDITIONS CONTINUE ACROSS THE OFFSHORE
ATLANTIC WATERS...

.WINDS HAVE GENERATED SEAS FROM THE EAST SOUTHEAST THAT EXCEED
7 FEET IN THE OUTER ATLANTIC WATERS.

AMZ710-040000-
/O.CON.TJSJ.SC.Y.0018.000000T0000Z-160604T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
557 PM AST FRI JUN 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...AROUND 15 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jun 1, 9:36 AM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 1, 9:36 AM CDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
1036 AM AST WED JUN 1 2016

.UPDATE...Variably cloudy skies prevailed across the eastern half
of PR as showers increased around mid-morning. But as of 10
am...no significant rainfall amounts were observed.
However...forecast still on track and additional showers and the
development of thunderstorms are expected during the next few
hours across the same areas and this will lead to flooding in
urban and small stream areas. Flash flooding and mudslides in
areas of steep terrain can't be ruled out due to already saturated
soils and rivers running above normal levels. In addition...as
the western side of the island remained mostly sunny to partly
cloudy...daytime heating combined with the available moisture and
favorable upper level dynamics will result in another round of
showers and thunderstorms across the NW quadrant of the island
under southeasterly steering winds.

&&

.AVIATION UPDATE...MVFR to even brief IFR conditions are possible
this afternoon across TJSJ/TJBQ as TSRA/SHRA is expected to
develop over the mountain ranges of PR and drift to the northwest.
Latest 01/12z TJSJ upper air sounding indicated low level winds
from the SE at 10-26 knots. Isld-sct shra elsewhere creating
mainly VCSH with brief periods of -RA.

&&

.MARINE Update...Local buoys are indicating seas at 4
feet...except at Rincon were its less than 2 feet. East winds are
near 15 knots with higher gusts. Small crafts should continue to
exercise caution across much of the waters due to winds near 20
knots and seas up to 6 feet...but mainly across the offshore
waters and passages.

&&

.PREV DISCUSSION... /issued 802 AM AST WED JUN 1 2016/

UPDATE...Rain lingering over the area, but cloudiness is
inhibiting renewed shower activity for the moment. Have added the
possibility of thunderstorms to the San Juan Metropolitan area as
flow continues from the east southeast. Air mass continues very
moist and unstable. 01/12z sounding not in yet. With dew point
revision some heat indices will reach 100 degrees around the south
coast.

AVIATION...No changes.

MARINE...No changes.

PREV DISCUSSION... /issued 458 AM AST WED JUN 1 2016/

SYNOPSIS...A mid to upper level trough will continue to prevail
across the central Caribbean, while a short wave ridge extends
across the eastern Caribbean. East southeast winds are expected
to prevail across the local islands through Friday as a surface
high pressure holds across the central Atlantic. The trough to
our west and the moist east southeast wind flow will continue
to promote a wet pattern across the forecast area through early
Friday.

DISCUSSION...Mostly cloudy skies were observed across the local
islands overnight and early this morning. Areas of showers and
thunderstorms...with heavy rainfall...gusty winds...and frequent
lightning...moved across the south coastal areas of Puerto Rico
through the overnight hours. Thunderstorms were also observed
across the Caribbean waters and the Mona Passage.

The mid to upper level trough to our west and the short wave ridge
over and east of the local islands will continue to promote a
divergent pattern across the forecast area. The aforementioned
pattern combined with a moist east southeast wind flow will
continue to result in wet/unstable conditions across the local
islands through early Friday. As a result, continue to expect
showers and thunderstorms moving inland, affecting the USVI as
well as the east and south coastal areas of Puerto Rico this
morning, and spreading over and north of the Cordillera Central
during the late morning and afternoon hours. Although activity
over and north of the Cordillera will depend on how fast current
cloud cover decreases. Due to already saturated soils...urban
and small stream flooding expected with the heaviest showers with
mudslides and flash flooding possible along the main rivers and
tributaries of eastern Puerto Rico.

Intensity and areal coverage of showers and thunderstorms will
decrease on Thursday as the upper level ridge intensifies. However
still expect showers and thunderstorms across windward areas in
the morning and evening hours, with the strongest showers and
thunderstorms developing once again over and north of the
Cordillera in the afternoon.

As the ridge continues to intensify late Friday and Saturday, a
drier air mass will also move in from the east to result in fair
and stable weather conditions during the upcoming weekend and
early next week.

AVIATION...SCT-BKN cld lyrs FL025...FL050. SHRA and Isold TSRA
over regional area til 01/14Z...causing at least VCSH across most
of the local terminals and MVFR conds possible across TJPS and the
leeward islands. Mtn obscurations due to cloudiness. SFC Winds
from the E with variations near SHRA at around 5-10 kts til
01/14Z...incr to 10- 15 kts aft 01/14z with higher gusts in
passing showers.

MARINE...Fresh winds across the regional waters will keep the
seas around 4-6 feet through Thursday. Then...Marine conditions
improve somewhat as surface high pressure over the Central
Atlantic weakens.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  87  78  88  78 /  70  40  40  40
STT  88  76  87  76 /  40  40  40  40

&&

.SJU Watches/Warnings/Advisories...
PR...None.
VI...None.
AM...None.
&&

13/12
Hazardous weather outlook, Jun 1, 9:03 AM CDT, 3 hours 23 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
837 AM AST MIERCOLES 1 DE JUNIO DE 2016

AMZ710>745-PRZ001>013-021245-
SAN JUAN Y VECINDAD-NORESTE-SURESTE-INTERIOR ESTE-
CENTRAL NORTE-INTERIOR CENTRAL-PONCE Y VECINDAD-NOROESTE-
INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES-
AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE-
837 AM AST MIERCOLES 1 DE JUNIO DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES
PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO.

.DIA UNO...HOY Y ESTA NOCHE

.TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS
FUERTES...VIENTOS BREVES EN RAFAGAS ESTA TARDE A TRAVES DE LA MAYOR
PARTE DE PUERTO RICO.

.INUNDACIONES...LLUVIAS FUERTES PUDIERAN RESULTAR EN INUNDACIONES
URBANAS Y DE RIACHUELOS.

.VIENTOS...VIENTOS SOSTENIDOS A ALREDEDOR DE 20 MPH SE ESPERAN A
TRAVES LA MAYORIA DE LAS AGUAS LOCALES.

.OLEAJE...SE ESPERA OLEAJE PICADO Y PELIGROSO DE HASTA 6 PIES A
TRAVES DE LA MAYORIA DE LAS AGUAS LOCALES.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA LA MAYORIA DE LAS COSTAS DE PUERTO
RICO...EXCLUYENDO A EL OESTE...AL IGUAL QUE VIEQUES Y CULEBRA.

.DIAS DOS HASTA SIETE...JUEVES A MARTES

SE ESPERA QUE HUMEDAD PROFUNDA CONTINUE AFECTANDO LAS ISLAS LOCALES
HASTA EL JUEVES. LO CUAL CAUSARA UNA CONTINUACION DE LOS AGUACEROS Y
TRONADAS SOBRE EL AREA LOCAL. LA HUMEDAD COMENZARA A DISMINUIR EL
VIERNES. UN RIESGO ALTO DE CORRIENTES SUBMARINAS SE ESPERA DE JUEVES
A SABADO. INDICES DE CALOR SOBRE 100 GRADOS AUMENTARA A LO LARGO DE
LAS AREAS BAJAS DE PUERTO RICO COMENZANDO EL VIERNES.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR TEMPERATURAS
ALTAS...VIENTOS FUERTES...INUNDACIONES Y CORRIENTES SUBMARINAS
AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.

AMZ715-725-VIZ001-002-021245-
SAN TOMAS SAN JOHN E ISLAS ADYACENTES-SANTA CRUZ-
AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS
ADYACENTES DEL CARIBE-
837 AM AST MIERCOLES 1 DE JUNIO DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES
PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES.

.DIA UNO...HOY Y ESTA NOCHE

.TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS
FUERTES...VIENTOS BREVES EN RAFAGAS ESTA TARDE A TRAVES DE PORCIONES
DE LAS ISLAS VIRGENES AMERICANAS.

.VIENTOS...VIENTOS SOSTENIDOS A ALREDEDOR DE 20 MPH SE ESPERAN A
TRAVES DE LAS AGUAS LOCALES DURANTE PERIODOS DE TIEMPO CORTOS.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA SANTA CRUZ Y LAS PLAYAS DEL SUR DE SAN TOMAS Y SAN
JOHN.

.DIAS DOS HASTA SIETE...JUEVES A MARTES

SE ESPERA QUE LOS VIENTOS EXCEDAN 20 MPH EN ALGUNAS SECTORES DE LAS
AGUAS LOCALES DURANTE EL FIN DE SEMANA Y TEMPRANO LA SEMANA PROXIMA.
EL RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA SANTA CRUZ
CONTINUARA DURANTE LOS PROXIMOS DIAS. DEBIDO A HUMEDAD
ALTA...INDICES DE HUMEDAD ALCANZARAN LOS 100 GRADOS EN SECTORES
AISLADOS CADA TARDE DESPUES DEL JUEVES.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR TEMPERATURAS
ALTAS...VIENTOS FUERTES...INUNDACIONES Y CORRIENTES SUBMARINAS AL
SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 12:30 PM CDTAreal Flood AdvisoryJSJ2 hr
Jun 1, 12:38 PM CDTAreal Flood AdvisoryJSJ3 hr
Jun 1, 2:00 PM CDTAreal Flood AdvisoryJSJ3 hr

Nearby

Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.